# SDR PLGA6159516

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 4416 - BOS-BGR - WHILE EN ROUTE THE LEFT ENGINE CHIP LIGHT ILLUMINATED.  THE CREW PERFORMED ABNORMAL CHECKLIST PROCEDURES AND CONTINUED TO BGR LANDING WITHOUT INCIDENT.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT.  MAINTENANCE TROUBLESHOOTING PER TROUBLE NR 16 OF THE GE MAINTENANCE MANUAL.  CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
